# SDR CA030526005

- Difficulty date: May 22, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 37,763 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 47145131
- Part serial: 1103
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) HOLDING AT FL200 200KTS ELAC2 PITCH FAULT FOLLOWED BY A/P OFF, ALTN LAW AND ELAC 1PITCH FAULT. ECAM SHOWED STAB JAM BUT MAN. PITCH TRIM OK. DIR LAW ON MLG DOWN PITCH TRIM IN MAN STILL AVAIL. A/C HANDLING QUALITY WAS GOOD. NO FAULT LTS ON ELAC2/1 ON O/HEAD PANEL
